# SDR 3EJA201612220001

- Difficulty date: December 20, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N84LX
- Make and model: Cessna 560XL
- Aircraft serial: 5605164
- Aircraft time: 5,748 hours, 4,059 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Unserviceable
- Location: Zone 700
- Part time: 5,748 hours, 4,059 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, WHILE CLIMBING TO 2000' THE THREE GREEN LIGHTS OF THE GEAR INDICATOR WENT OFF, BUT THE RED LIGHT "UNLOCK" TURNED ON. A THUMP SIMILAR TO A GEAR THAT IS FALLING FROM LOCK POSITION HAD BEEN FELT BY BOTH CREW MEMBERS. THE SPEED WAS KEPT AT OR BELOW 190KIAS AND THE PIC ASKED THE SIC TO RECYCLE THE GEAR. WE GOT THREE GREEN LIGHTS AND THE UNLOCK WAS OFF BUT WHEN COMMANDED GEAR UP, THE UNLOCK LIGHT WAS ON AGAIN AND WE HAD THE YELLOW HYDRAULIC INDICATION ON THE ANNUNCIATOR PANEL AS WELL AS A MASTER CAUTION AT THIS TIME. DUE TO THIS GEAR ISSUE THE PIC REQUESTED TO THE SIC TO PULL THE GEAR DOWN AND TO ADVISE THE ATC THAT WE INTENDED TO RETURN FOR LANDING IN TEB. LANDED UNEVENTFULLY. PIN FOR SWITCH WAS FOUND BENT OVER.
